IJPAM: Volume 99, No. 3 (2015)
ORTHOGONAL POLYNOMIALS ON TRIANGULAR
Department of Mathematics
Midland, MI 48640 USA
Abstract. We construct Tchebyshev-II (second kind) weighted orthogonal polynomials on the triangular domain We show that form an orthogonal system over with respect to the Tchebyshev-II weight function.
Received: November 18, 2014
AMS Subject Classification: 42C05, 33C45, 33C70
Key Words and Phrases: Tchebyshev, orthogonal, triangular, Bernstein, bivariate
Download paper from here.
DOI: 10.12732/ijpam.v99i3.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 343 - 354